# SDR 0204176311

- Difficulty date: December 24, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 17,673 hours, 2,183 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FLOOR EMERGENCY PATH LIGHTS INOPERATIVE BETWEEN DOORS 2R AND 3R. REPAIRED BROKEN WIRE. OPERATIONAL CHECK GOOD.
